# SDR MALA976510

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: Air Cond Sys
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREWS REPORTED SMOKE IN CABIN 12 MINUTES AFTER SHUTDOWN, SMOKE APPEARED NEAR FLOOR.  MAINTENANCE RAN ALL AIRCRAFT SYSTEMS, FOUND SUPPLEMENTAL AIR CONDITION INOP, PULLED CENTER AISLE FLOOR BOARDS.  APPEARS SUPPLEMENTAL AIR CONDITIONER MOTOR HAS BURNT SMELL.  MAINTENANCE DEFERRED SUPPLEMENTAL AIR CONDITIONER IAW MEL 25-60-5-12.
